# SDR REXA2012110501657

- Difficulty date: November 5, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,294 hours, 15,738 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK FOUND FLIGHT DECK PORTABLE FIRE EXTINGUISHER CHARGE LOW.  REPLACED FLIGHT DECK PORTABLE FIRE EXTINGUISHER IAW CRJ 200 AMM 26-23-01.
